# SDR SWAA2021091499458

- Difficulty date: July 28, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 665
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING CCN:753-201-00-02; FOUND 1 INCH CRACK AT BS 665 RBL 39 WL 203 COMMON TO THE HORIZONTAL PRESSURE DECK. ; / [01] REMOVED ADJACENT STRUCTURES TO GET ACCESS TO THE BEADED PRESSURE DECK WEB BS663-BS674 RBL38-RBL60 WL203 I.A.W SRM 53-40-51-2R-2 PAR.4.A(1); [02] REMOVED DAMAGED PART OF THE WEB FROM BS663-BS674 RBL38-RBL60 WL203 CUT AND REMOVED I.A.W SRM 53-40-51-2R-2 PAR.4.C(3)(A).; [03] HFEC INSPECTED CUT OUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071; [04] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16 AND 17; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#: ATS2407 S/N: MM1591DD064104; [05] INSPECTED CUTOUT OF BEADED PRESSURE DECK WEB BS663-BS674 RBL38-RBL60 WL203 PER 53-40-51-2R-2 PARA. 4.D.(5) AND 51-10-02-0G-0 NO ADDITIONAL DAMAGE WAS FOUND.; [06] FABRICATED REPAIR PART ITEM 1 DOUBLER (1EA) FROM 2024-T3 0.080' LOT #1461546-1 ITEM;2 STIFFENERS (7EA)FROM BAC1505-100052 7075-T6 LOT #1463897-1 AND ITEM 3 WEB(1EA)FROM 2024-T3 0.063' LOT #1461520-1;LOCATED DRILLED DEBURRED APPLIED CHEMICAL CONVERSION COAT AND PERFORMED ADDITIONAL 0.040 CUT TO THE EDGE OF THE WEB ALL I.A.W SRM 53-40-51-2R-2 PAR.4.D(4);E;FG;H;I AND J AND TABLE 201/REPAIR 2 OK TO PRIME.
